# SDR 9809903201

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301US
- Make and model: Airbus A320-211
- Aircraft serial: 31
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Harness
- Condition: Misrouted
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT, RIGHT MAIN LANDING GEAR BRAKES BECAME INEFFECTIVE CAUSING THE AIRCRAFT TO PULL LEFT ALLOWING LEFT MAIN LANDING GEAR TO DEPART RUNWAY SURFACE.  NO  AIRCRAFT DAMAGE WAS SUSTAINED.  MAINTENANCE REROUTED ANTI-SKID TRANSDUCER WIRING HARNESS WHICH WAS FOUND CROSSED BETWEEN NR 3 AND NR 4 WHEELS.  HIGH SPEED TAXI AND BRAKE OPERATIONALLY TESTED OK.
